Me want to sleeeeeeeeeeeeeeeeeeeeeeeeeeeeeep!!!!!!!!

Okay, here is the deal. I recently learned that The Pill affects my medication. Shortly after learning that from a web site, I learned in my health class WHY it affects my medication. When you take medication your stomach acid changes so that it can take in the medication. So when you take more than one medication orally, it makes them not work as well. Also, if you drink carbonated beverages with any type of pill, it is bad, because it makes you get more into your system quicker, and that is dangerous. I am not much of a pop drinker, but every now and again I will be at a setting where I have taken my emdication with pop. So now I know. Anyway, I know I would have an easier time sleeping if The Pill was not affecting my medication, so next summer when I go to the gynecologist I am going to ask for The Patch instead, because that will not affect my medication and I might actually be able to sleep!! Summer is so far away though. Oh, also, I learned in my health class that they are saying it is perfectly safe to wear The Patch for six months in a row and then go a week without it and only get your period twice a year. Sounds good to me!! Well, no times a year sounds better, but only twice a year is better than 12!!

And if you’re just joining me, I take The Pill for cramps. I am definitely waiting until I am married to have sex, so nobody assume anything!!!

I want to sleep so badly right now it is not even funny. I am so tired that I may start crying soon if I don’t get to sleep. This is seriously insane.

Advertisements

One comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s